# SDR CA970602006

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 956355
- Condition: Unserviceable
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SENSOR BEGAN TRANSMITTING APPROXIMATELY HALF OF THE SYSTEM PRESSURE.
